# SDR DALA2025060904396

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 60,107 hours, 31,522 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 FOUND WING TO BODY PANEL 192AB DELAMINATION ON WALKAROUND. CORRECTIVE ACTION: REMOVED AND REPLACED PANEL 192AB IAW A319 AMM 53-25-11. (7558541).
